# SDR MASA200700093

- Difficulty date: February 11, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 10,596 hours, 7,173 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Unknown
- Location: Nlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7488 PIT - AIRCRAFT RETURNED TO THE FIELD FOR THE NLG WILL NOT RETRACT.  MX SERVICED NOSE STRUT.
